| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: increased heart rate naseua
Re: increased heart rate naseua
[ Back to Messages
Posted by jeremiah
on September 12, 2000 at 18:34:29:
In Reply to: Re: increased heart rate naseua posted by P.Rob on September 12, 2000 at 08:25:10:
: : Hi my name is jeremiah and ive been taking xenadrine for 12 weeks and have lost 50 lbs but since ive come off of them my heart rate is out of control i cant sleep at night beacuse of spinning and nervousness.
: : has any one else had these problems please respond
: : thanks
: I know what you mean. I have heart palpatations and panic attacks. I also have a fear of dying of a heart attack which I think contributes to the increased heart rate and such. It is like a viscious cycle of fear. I regret taking this stuff.
how long have you been off the stuff
these things all started about a week or two after along with a little depression anyone else
All times are GMT -7. The time now is 04:59 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!